# SDR SWIA2021091060832

- Difficulty date: August 4, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N705SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10145
- Aircraft time: 45,263 hours, 29,533 cycles
- Engine: Ge CF348C1
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Stand Off
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF STANDOFF ON LEFT UPPER TRANSCOWL,A CRACK WAS FOUND ON UNDERLAYING STRUCTURE     (C-CHECK RO 9/8/2021)    REPAIRED CRACK ON UPPER LEFT TRANSCOWL BY COMPLYING WITH ALL STEPS OF REO 670-54-21-1463 REV-- DATED 2021-08-12, COMPLIED WITH TASK CARD 51-900-1002-SKY, SEE CONTINUATION FOR DETAILS.
